# SDR ABXA20150708116

- Difficulty date: July 8, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T134543
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAMED HOLE TO FINAL SIZE OF 3.7495 .7505 ON FLAP SUPPORT NR 1, HOLE NR 2 IAW REA B657-61641-MR.  CORRODED L2, PN 113T1345-43, SN NONE, PART NAME NR 1 FLAP SUPPORT FITTING, STRINGER & WS LOCATION ON ACFT WS 797.  ACFT WAS GNDED.
